# SDR IPXA2016042602637

- Difficulty date: April 26, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 57,010 hours, 10,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 LT EMERGENCY BATTERY LOW PERFORMED EMERGENCY LIGHT TEST, TEST PASSED, ALL EMERGENCY LIGHTS WORKING FINE.
